Connor Hill

Connor Hill – Pfizer 28th April 2021

Severe Adverse Reaction at 17 Years of Age: Myocarditis (Inflammation of the Heart)

Connor’s Story in his own Words:

I was going to do my part and get the Vaccine to stop the spread and hopefully have a return to normalcy.

On Wednesday the 28th of April I got my second dose of Pfizer. I had mild Fever Symptoms for the next two days.

Friday 30th April I went into school. I wanted to come back to school full time and make a return to my life before Covid, or at least as close I could get it. I was going to return to Track and Field and be an active student again.

Saturday however changed all of those plans. On Saturday 1st May I woke up with horrible chest pain and I was rushed to the ER. Turns out I had the effect of a heart attack caused by Myocarditis, an inflammation of the heart.

Now they are telling me that all of my plans for the summer have been put to a halt. No strenuous activity for 3-6 months!

For a 17 year old kid about to experience his last summer before senior year, every week is an eternity out there in the sun, but now I will not be able to fully harnesses its beauty. No poolside job, no bike rides in the beautiful sun, no swimming by the lake, and no sports with friends.

USA